# SDR AWXA200600049

- Difficulty date: January 15, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 61,000 hours, 37,698 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING LEVEL FLIGHT, 6000'/210KTS, THE FORWARD "LE FLAPS TRANSIT" LIGHT ILLUMINATED AND THE NR 4 SLAT SHOWED FULL EXT ON THE OVERHEAD ANNUNCIATOR PANEL.  CREW COMPLETED THE LEADING EDGE FLAPS TRANSIT QRH.  THE TRANSIT LIGHT ON THE FWD PANEL EXTINGUISHED WHEN FLAPS PASSED 10 AND REMAINED OUT THRU LANDING, THERE WAS NO ADVERSE ROLL.  THE SLAT FULL EXT LIGHTS RE-ILLUMINATED ON AFTER LANDING FLAP RETRACTION.  PRIOR TO REMOVAL OF HYDRAULIC PRESSURE, F/O CONFIRMED THAT THE NR 4 SLAT WAS RETRACTED.  MAINTENANCE PLACED ON DEFERRAL.  MAINTENANCE CLEARED DEFFERAL BY REPLACING THE #4 SLAT MID-EXTEND PROXIMITY SENSOR, OPERATIONAL CHECKS WERE GOOD.
